# SDR UALA2012032601886

- Difficulty date: March 24, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 61,990 hours, 21,962 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Dirty
- Location: Evac Signal Horn
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTS EMERGENCY EVAC SIGNAL HORN WENT OFF SEVERAL TIMES DURING CLIMB.  CLEANED PRESS TO TEST SWITCH AND ACCOMPLISHED PER MM, SYSTEM OPS CHECKED OKAY.
